diary of my experience with PD (edited)

 an hour agotommybigt

I was on atenenol, amlodipine. it was making me slow and tired .weak I weaned myself off the two meds within a week and a half I was back to normal working and walking normal. dr told me to go back on them, or I risk a stroke or heart attack. he gave me another tablet indapamide believe its a water tablet. sorry about the spelling I had to take them a week after each other. indapamide 1st atenenol 2nd amlodipine last made another appointment walked into the surgery shuffling could hardly stand he said .you weren't like that the last time you came in to see me.i said I was ok till I taken the last tablet amlodipine. he said i'll need to send you to a specialist ,I think you've got Parkinson's . I got appointment done test on me (physical) . consultant said pretty sure you've got pd .I will put you on 12.5/ 50 Sinemet to start off with . if you improve in the next couple of weeks you will have PD I phoned about 3weeks told them they were no change they said it takes time to go into your system .I phoned 9 weeks ,told them no change. they said we'll double the dose to 25/100 Sinemet . waited another 9 weeks no change .in between times the 2 9 weeks on the sinemet was prescribed RAMAPRIL still taking the water tablet my potassium levels were low I was put on 3 a dayI decided to go off my meds weaned of course. 3or 4weeks I was feeling a bit better by the first 2 weeks then I started to go downhill by 5 or 6 week I couldn't move out of bed. my daughter phoned the emergency dr he whats happened I told him was not sleeping restless leg, constipation, dry mouth. could hardly move. he said stop the water tablet and potassium tablets. i'll give you 0.5mg ROPINIROL take 1 in the morning 1 at night slept like a log that night ( in the fireplace joke) I was up and about in 2or 3 days still shuffling I phoned the PD nurse within 2 weeks to go back on meds the consultant and nurse knew I wasn't taking it too well . ask if want to go for a scan. went for it .got result 24 jan this year it positive. that's that. several months I started taking 4 x 25/50 sinemet still feel no difference . physio therapist helped me with my balance course is finished now been referred to another one. still on ramipril. . still something niggling me . hope this helps

tommybigt

7 Replies

oldestnewest
  • The diagnostic system for PD sucks but that is pretty much the way it goes. I and most of the people here either have PD or are care givers . Very few are Doctors or health care professionals. My advise get a second opinion. Your MD can get you into a clinic or see a PD specialist.

  • I can't do anything about the scan being positive. But I can make my pd easier to live with. With the experience of you guys on this site.

    Thanks Gymbag

  • This looks like a case of medication making you sick rather than PD. These are blood pressure meds. What is your BP with/without them? There are ways to lower blood pressure without meds but need to know how urgent your situation.

  • Hi park_bear

    Amlodepine I'm off well over a year. Believe it's banned in some countries in Europe and Canada. Ramipril can cause tremors. I'm going control my own Bp. I'm going for Rutivite I've had it before done the job the last time. Just need to know if it compatible with my sinemet. I've had more help on this site than any other

    Thanks park_bear

  • A search for interaction between these two came up empty: google.com/search?q=Rutivit...

  • No luck my self maybe because its herbal. thanks

    I stopped my ramipril yesterday ,had a glass of beetroot juice.I've just noticed I have not had a tremor all day beetroot also lowers bp. see how I go tomorrow.

  • 25/100 4 times a day (sinemet) sorry for mistake

You may also like...